Stochastic Financial Models

  1. Lookup NU author(s)
  2. Dr Jordan Stoyanov
Author(s)Stoyanov J
Publication type Review
JournalJournal of the Royal Statistical Society Series A: Statistics in Society
Year2011
Volume174
Issue
Pages510-511
ISSN (print)0964-1998
ISSN (electronic)1467-985X
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
WILEY-BLACKWELL
URLhttp://dx.doi.org/10.1111/j.1467-985X.2010.00681_9.x
DOI10.1111/j.1467-985X.2010.00681_9.x
Actions    Link to this publication
Share